Variable order subordination in the sense of Bochner and pseudo-differential operators
Version of Record online: 9 MAY 2011
Copyright © 2011 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 284, Issue 8-9, pages 987–1002, June 2011
How to Cite
Evans, K. and Jacob, N. (2011), Variable order subordination in the sense of Bochner and pseudo-differential operators. Math. Nachr., 284: 987–1002. doi: 10.1002/mana.200810246
- Issue online: 24 MAY 2011
- Version of Record online: 9 MAY 2011
- Manuscript Accepted: 1 MAY 2009
- Manuscript Revised: 30 MAR 2009
- Manuscript Received: 3 NOV 2008
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!